Experimental study of the fluctuation theorem in a nonequilibrium steady state

There are no files associated with this record.

Title Experimental study of the fluctuation theorem in a nonequilibrium steady state
Author Wang, G. M.; Reid, J. C.; Carberry, D. M.; Williams, D. R. M.; Sevick, E. M.; Evans, Denis J.
Editor Gary S. Grest, Margaret Malloy
Year Published 2005
Publisher American Physical Society
Citation Physical Review E, Vol. 71(4), pp. 1-11
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1103/PhysRevE.71.046142
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice